Journal article icon

Journal article

NUCLEAR FACES OF STATE-SPACES OF C-STAR-ALGEBRAS

Publication status:
Published

Actions


Authors


Journal:
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Volume:
86
Issue:
2
Pages:
275-278
Publication date:
1982
ISSN:
0002-9939
URN:
uuid:a3c4deb0-17b4-4184-8e9f-49ea3eec701a
Source identifiers:
3159
Local pid:
pubs:3159

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP